# SDR IPXA09855161

- Difficulty date: July 29, 2008
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 A HOLE DRILLED THROUGH AFT DOOR JAMB ON LT CTR SERVICE DOOR.  STOP DRILLED DAMAGE AREA, FABRICATED AND INSTALLED REPAIR ANGLE DOUBLER IAW DC-8 SRM 52-03-01-0 FIG 3.
